# SDR SWAA2021042345628

- Difficulty date: January 10, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Panel
- Condition: Cracked
- Location: Apu Air Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AIR INLET PLENUM I/B PANEL ASSEMBLY ON APU COMPARTMENT (1 EA) / REPLACED ANGLE LOC. ON AIR INLET PLENUM I/B PANEL ASSEMBLY ON APU COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DRAWING #353A2010 REV. 'B' PART NUMBER USED 353A2010-18 PO #2021 107162
